Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 368, Number 9

Existence of entire solutions for delayed monostable epidemic models
Shi-Liang Wu and Cheng-Hsiung Hsu.
Trans. Amer. Math. Soc. 368 (2016), 6033-6062
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461026
Square functions and uniform rectifiability
Vasileios Chousionis, John Garnett, Triet Le and Xavier Tolsa.
Trans. Amer. Math. Soc. 368 (2016), 6063-6102
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461027
Rapid decay and Baum-Connes for large type Artin groups
Laura Ciobanu, Derek F. Holt and Sarah Rees.
Trans. Amer. Math. Soc. 368 (2016), 6103-6129
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461028
The mean-field approximation and the non-linear Schrödinger functional for trapped Bose gases
Mathieu Lewin, Phan Thành Nam and Nicolas Rougerie.
Trans. Amer. Math. Soc. 368 (2016), 6131-6157
Abstract, references and article information
Full-text PDF
MathSciNet review: 3461029
On a transport equation with nonlocal drift
Luis Silvestre and Vlad Vicol.
Trans. Amer. Math. Soc. 368 (2016), 6159-6188
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461030
Recognition of finite exceptional groups of Lie type
Martin W. Liebeck and E. A. O’Brien.
Trans. Amer. Math. Soc. 368 (2016), 6189-6226
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461031
On Poisson operators and Dirichlet-Neumann maps in $H^{s}$ for divergence form elliptic operators with Lipschitz coefficients
Yasunori Maekawa and Hideyuki Miura.
Trans. Amer. Math. Soc. 368 (2016), 6227-6252
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461032
The transfer of property $(𝛽)$ of Rolewicz by a uniform quotient map
S. J. Dilworth, Denka Kutzarova and N. Lovasoa Randrianarivony.
Trans. Amer. Math. Soc. 368 (2016), 6253-6270
Abstract, references and article information
Full-text PDF
MathSciNet review: 3461033
$1$-complete semiholomorphic foliations
Samuele Mongodi and Giuseppe Tomassini.
Trans. Amer. Math. Soc. 368 (2016), 6271-6292
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461034
Canonical Agler decompositions and transfer function realizations
Kelly Bickel and Greg Knese.
Trans. Amer. Math. Soc. 368 (2016), 6293-6324
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461035
On compactly generated torsion pairs and the classification of co-$t$-structures for commutative noetherian rings
Jan Šťovíček and David Pospíšil.
Trans. Amer. Math. Soc. 368 (2016), 6325-6361
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461036
Sutured Floer homology, fibrations, and taut depth one foliations
Irida Altman, Stefan Friedl and András Juhász.
Trans. Amer. Math. Soc. 368 (2016), 6363-6389
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461037
Harmonic analysis meets critical knots. Critical points of the Möbius energy are smooth
Simon Blatt, Philipp Reiter and Armin Schikorra.
Trans. Amer. Math. Soc. 368 (2016), 6391-6438
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461038
The typical structure of sparse $K_{r+1}$-free graphs
József Balogh, Robert Morris, Wojciech Samotij and Lutz Warnke.
Trans. Amer. Math. Soc. 368 (2016), 6439-6485
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461039
Scaling limits for conditional diffusion exit problems and asymptotics for nonlinear elliptic equations
Yuri Bakhtin and Andrzej Święch.
Trans. Amer. Math. Soc. 368 (2016), 6487-6517
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461040
A heat flow approach to Onsager’s conjecture for the Euler equations on manifolds
Philip Isett and Sung-Jin Oh.
Trans. Amer. Math. Soc. 368 (2016), 6519-6537
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461041
On the equivariant Tamagawa number conjecture for Tate motives and unconditional annihilation results
Henri Johnston and Andreas Nickel.
Trans. Amer. Math. Soc. 368 (2016), 6539-6574
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461042
Pointwise convergence to initial data of heat and Laplace equations
Gustavo Garrigós, Silvia Hartzstein, Teresa Signes, José Luis Torrea and Beatriz Viviani.
Trans. Amer. Math. Soc. 368 (2016), 6575-6600
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461043
Uniform bounds for Fourier transforms of surface measures in R$^{3}$ with nonsmooth density
Michael Greenblatt.
Trans. Amer. Math. Soc. 368 (2016), 6601-6625
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461044
On analytic properties of deformation spaces of Kleinian groups
Hiroshige Shiga.
Trans. Amer. Math. Soc. 368 (2016), 6627-6642
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461045
Random minimality and continuity of invariant graphs in random dynamical systems
T. Jäger and G. Keller.
Trans. Amer. Math. Soc. 368 (2016), 6643-6662
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461046
The homotopy types of moment-angle complexes for flag complexes
Jelena Grbić, Taras Panov, Stephen Theriault and Jie Wu.
Trans. Amer. Math. Soc. 368 (2016), 6663-6682
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461047
The Spectral Kuznetsov Formula on $SL(3)$
Jack Buttcane.
Trans. Amer. Math. Soc. 368 (2016), 6683-6714
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461048
Topological dynamics of automorphism groups, ultrafilter combinatorics, and the Generic Point Problem
Andy Zucker.
Trans. Amer. Math. Soc. 368 (2016), 6715-6740
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461049
Rank-level duality of conformal blocks for odd orthogonal Lie algebras in genus $0$
Swarnava Mukhopadhyay.
Trans. Amer. Math. Soc. 368 (2016), 6741-6778
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3461050